# SDR SWAA2022060397719

- Difficulty date: April 25, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN OVERHEAD STOWAGE BIN EMERGENCY LIGHT LENS LH SIDE AT PASSENGER CABIN (9 EA) 2022-222952 / [01] REPLACED OVERHEAD STOWAGE BIN EMERGENCY LIGHT LENS LH SIDE AT PASSENGER CABIN (9 EA) IAW BOEING 737-700 AMM-33-51-03-960-801 STEP 2. D. ITEM (1). (A)(C);[02] REPLACED OVERHEAD STOWAGE BIN EMERGENCY LIGHT LENS LH SIDE AT PASSENGER CABIN (9 EA) IAW BOEING 737-700 AMM-33-51-03-960-801 STEP 2. D. ITEM (1). (A)(C)
